[FOM] Vagueness in mathematics

Kreinovich, Vladik vladik at utep.edu
Sun Feb 26 23:04:41 EST 2017

The reviews is available from JSTOR


From: fom-bounces at cs.nyu.edu [mailto:fom-bounces at cs.nyu.edu] On Behalf Of Harry Deutsch
Sent: Sunday, February 26, 2017 6:35 PM
To: FOM at cs.nyu.edu
Subject: [FOM] Vagueness in mathematics

I wrote a review for the JSL of Kripke’s book.  It might be of some help in this discussion.
Vol. 51, No. 3 (Sep., 1986), pp. 819-821.  Sorry, I have no link to it.
-------------- next part --------------
An HTML attachment was scrubbed...
URL: </pipermail/fom/attachments/20170227/d814af62/attachment.html>

More information about the FOM mailing list